# SDR CHQA200500084

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 15,108 hours, 11,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375924
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FACING EMERGENCY LIGHT IN CEILING IS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LOCATING SIGN ASSY IAW EMB 145 AMM 33-50-15.  OPS CHECK GOOD.
